# SDR UIEA2020021430250

- Difficulty date: February 13, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 97,467 hours, 19,954 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INFLIGHT AFTER TAKEOFF EICAS R ENG ANTI ICE.( C/W FIM 30-21 FAULT TREE 805. FOUND THE R ENG ANTI ICE VALVE TO WORK NORMAL. OPS CHECK GOOD.  )
